# SDR DL73E990019

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298886
- Condition: Dented
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 927 AND STRINGER 21L WAS BADLY DENTED.  THE SKIN WAS CUT OUT TO REMOVE THE DENT AND AN UNDERLYING SECTION OF STRINGER AND TEAR STRAP WERE CUT.  THE STRINGER WAS REPAIRED PER THE B727 SRM.  THE TEAR STRAP WAS REPAIRED WITH AN INTERNAL ALUMINUM REPAIR DOUBLER AND THE SKIN WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER.  THE REPAIRS WERE ACCOMPLISHED PER ER/A 366407-14, REV A.
